# SDR 98UAL900563

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6072101
- Condition: Damaged
- Location: Center Wing
- Part time: 5,784 hours
- Component: Crane  Hydro, 6072101
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL OVERRIDE/JETTISON PUMP PART NR 60-72101 DASH 1 RECOVERED FROM THE CENTER WING FUEL TANK OF ACFT 8497 WAS FOUND TO EXHIBIT EXCESSIVE IMPELLER END-PLAY AND GOUGING OF THE IMPELLER UNIT WITH THE INLET ADAPTER.  THE THRUST WASHER/BEARING IS SUSPECTED TO HAVE BEEN MANUFACTURED INCORRECTLY.  ROOT CAUSE OF FAILURE HAS NOT BEEN IDENTIFIED AS YET.
